My husband was diagnosed with stage 4 adenocarcinoma of the lung with mets to the ribs, both femur bones and the back bone. He was diagnosed in march of 2010, taken 25 radiation treatments to the lung and 5 palliative chemo treatments. He just recently stays nauseated all day no matter what I give him. could this be a sign it has metastasized to the brain?
Unfortunately, it is not possible for me to make a specific diagnosis, as I am not involved in your husband's care. Also, it is not clear to me if he is currently undergoing chemotherapy (which often causes nausea).
If it hasn't been done already, then a CT scan or MRI scan of the brain would answer your question.
I hope that additional treatment can be offered to your husband to relieve his discomfort.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Lung Cancer , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.